DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4200

Title: Consistent approximations to aircraft longitudinal modes
Authors: ANANTHKRISHNAN, N
RAMADEVI, P
Issue Date: 2002
Publisher: AMER INST AERONAUT ASTRONAUT
Citation: JOURNAL OF GUIDANCE CONTROL AND DYNAMICS, 25(4), 820-824
URI: http://dx.doi.org/10.2514/2.4952
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4200
http://hdl.handle.net/10054/4200
ISSN: 0731-5090
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback